# SDR UALA2012100105550

- Difficulty date: September 28, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 69,558 hours, 12,446 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part serial: 241
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES CDU-L AND FMC DISPLAYED.  SWAPPED TO CENTER POSITION VERIFIED CENTER CDU INTERMITTENTLY BLANKS.  MR34611 DASH 241 IN CENTER POS.  DASH 117 LEFT.  LEFT CDU OPERATION NORMAL.  INSTALLED NEW FMC-CDU CAPT'S LEFT HAND SIDE AND REINSTALLED PREVIOUSLY INSTALLED ON LF SIDE TO ORIGINAL POSITION CENTER POSITION, REF AMM 34-61-02-401
